# SDR IPXA2024032136997

- Difficulty date: March 13, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 67,621 hours, 22,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Part serial: NA
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DRAIN VALVE ASSY AT BELLY ZONE 155/156 ,APPROXIMATE FUSELAGE STA. 1373 HAS PULLED THROUGH SKIN AND HAS EXTENSIVE CORROSION AROUND HOLE CREATED,ON OUTER AND INNER SKIN AREA.SKIN IS DEFOLIATING REVIEWED. CUT OUT DAMAGE AREA AT FUSELAGE DRAIN VALVE ASSY AT BELLY ZONE 155/156 APPROXIMATE FUSELAGE STA 1373 IAW 767-300F-SRM 53-00-01-2R-14 REPAIR 14 FIG 201
